# SDR UPS09M54399

- Difficulty date: December 28, 2008
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 77,843 hours, 12,039 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C LT WING LEADING EDGE STRINGER ANGLE AT STA XORS 455 FOUND CRACKED APPROX 1 INCH LENGTH.  REMOVED STRINGER ANGLE, FABRICATED AND INSTALLED DOUBLER ANGLE IAW ARB2933 AND MD-11 SRM 51-31-01 VOL 1 PG 1.
